# SDR DALA2019070904111

- Difficulty date: July 9, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 72,580 hours, 54,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMER EXIT SIGNS OUT ON WALK AROUND. R/R EMER LIGHT BATTERY PACK B5-103 REF AMM 33-53. ALL CKS NORMAL. (LP5846431)
